Localization of limit sets and the asymptotic stability of nonautonomous equations with delay. II
Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1056-1065
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_8_a6,
author = {L. B. Knyazhishche},
title = {Localization of limit sets and the asymptotic stability of nonautonomous equations with {delay.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1056--1065},
year = {1998},
volume = {34},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_8_a6/}
}
TY - JOUR AU - L. B. Knyazhishche TI - Localization of limit sets and the asymptotic stability of nonautonomous equations with delay. II JO - Differencialʹnye uravneniâ PY - 1998 SP - 1056 EP - 1065 VL - 34 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_8_a6/ LA - ru ID - DE_1998_34_8_a6 ER -
L. B. Knyazhishche. Localization of limit sets and the asymptotic stability of nonautonomous equations with delay. II. Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1056-1065. http://geodesic.mathdoc.fr/item/DE_1998_34_8_a6/